

PSCIOC MEETING AGENDA

THURSDAY, SEPTEMBER 29, 2022 Radisson Blu Hotel – Toronto Harbourfront

9:00 A.M. – 4:00 P.M. – Atrium Room (2nd floor) BREAKFAST: 8:00 A.M. – 8:55 A.M. EDT – View Room (5th floor)

			DICEART AST. 0.00 A.M 0.00 A.M.	221 11011 1100111 0 110	. ,
#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	9:00 a.m.	Welcome	 Land Acknowledgement Introduction of PSCIOC Members and Observers 		PSCIOC Co- Chairs: CJ Ritchie, BC Paul Wagner, TBS
1	9:05 – 9:15 a.m. (10 min)	Secretariat	Objective: A) Approval of Record of Decision from February 16, 2022, Meeting (TAB 1A) B) Acceptance of September 29, 2022, Meeting Agenda (TAB 1B) C) PSCIOC Action Items (TAB 1C) D) PSCIOC Bring Forward	For approval For approval For information / feedback	CJ Ritchie, BC
2		Cybersecurity	Agenda (TAB 1D) Cybersecurity (TAB 2)		Lead: CJ Ritchie,
	10:45 a.m. (90 min)	و ا ا و <u>- ا ا و</u>	Objective: Opportunity for PSCIOC to discuss areas of potential interjurisdictional	Canada is accelerating communication on the role citizens play to help	NCSIP* Chair: Martin Dinel, AB
		४ वृत्	collaboration to enhance cybersecurity across the country. A. Overview of Current Cyber Threats to FPT (20 mins)	protect governments from increasing cyber threats. Opportunity for PSCIOC to discuss areas of potential interjurisdictional	*National CIO Sub-Cmte on Information Protection



_					
			 B. Major Common FPT Cybersecurity Activities – (20 NCSIP current_activities / implementation of more modern toolset, i.e, cloud monitoring implementation / DevSecOps C. Proposal: Attraction and Retention of Cybersecurity Personnel – (20 mins) Seeking funding and assistance to get an objective study performed on cybersecurity salaries across all provinces and territories as remunerations in the public sector seems to be a definite challenge in attracting and retaining staff. D. Discussion: NCSIP Reporting Relationship to PSCIOC – (20 mins With changes currently taking place across the country's cybersecurity and digital landscape, as well as within our own organizations, often elevating CISOs to the same level as the CIOs, is there a case to make the NCSIP become a full committee at the same level as PSCIOC? 	collaboration on cybersecurity and to leverage the PSCIOC's NCSIP group to advance discussion/action. Funding approval required	
		11:00 a.m.	BREAK		
3	3 11:00 a.m.– 12:00 p.m. (60 min)	Digital Talent	Digital Talent (TAB 3) Objective: Digital Talent: Presentation by TBS on digital government talent from a federal government perspective. Key discussion:	For insights and to position future CIOs' discussion /collaboration on: • Attracting and retaining talent. IT salary scales. • Different approaches across the country on	Lead: Paul Wagner, TBS Anna Wong, Director, Digital Community Management Office, TBS



			 Talent management: strategies / frameworks across jurisdictions on how to attract and retain top talent. Digital compensation and HR frameworks – who has started this work, lessons learned, reusable work, job descriptions for internet-era / digital talent Jurisdictional research on compensation for new roles in government like Digital ID Interchange and exchange opportunities Compensation packages beyond salary - what are you offering and doing? Discussion on market analysis in terms of pay plans in the short term. In the long term, specialized pay plans for digital talent similar that is in place for lawyers and other disciplines. Upscaling portion of the existing talent and onboarding tech talent. 	recruiting and retaining talent. How to cooperate with various industries and sectors. The biggest competitor in terms of digital talent is the federal government. How jurisdictions could be part of that solution? Access to qualified staff in different jurisdictions and range of digital expertise		
	12:0	0 – 1:00 p.m.	Lunch – View Room (5 th floor)			
		PSCIOC MEMBERS IN-CAMERA SESSION				
4	1:00 - 1:45 p.m.	Digital ID Program	Objective: (TAB 4) • Planning for the next Ministers	Lead: Paul Wagner, TBS • Update and		
	(45 min)		and Deputy Ministers meetings hosted by BC in January 2023 (follow up from Quebec's June meeting) • Discussion on material that	expected outcomes of the November DMs and January Ministers' meetings • Discussion on CJ Ritchie, BC Peter Watkins, Digital ID Program Executive		

Joint Councils' Digital ID

Program.

will be tabled at the Ministers' symposium related to the

supporting

(secretariat) for the **DMs and Ministers**'

structure

Tables



	1:45 – 2:00 p.m.		BREAK		
	1.40 – 2.00 p.iii.		BILLAN		
5	2:00 - 3:40 p.m.	Jurisdictional Information Sharing	Information-Sharing Roundtable TABS (5A & 5B) Objective:		Lead: CJ Ritchie, BC
	(100 min)	e <e< th=""><th> Insights from the PSCIOC Information Sharing Analysis PSCIOC members to speak on their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. </th><th>Opportunity to identify specific areas of potential collaboration as a pan-Canadian table. (Time allocated for each member is about 6-8 min)</th><th>PSCIOC Members roundtable</th></e<>	 Insights from the PSCIOC Information Sharing Analysis PSCIOC members to speak on their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. 	Opportunity to identify specific areas of potential collaboration as a pan-Canadian table. (Time allocated for each member is about 6-8 min)	PSCIOC Members roundtable
			Specific topics identified by members to include in the roundtable: Digital investments models Data strategies and team shapes		
6	3:45 – 4:00	Other Business	Objective:		Lead: CJ Ritchie, BC
	p.m. (15 min)	Dusilless	 A) PSCIOC Treasurer's Report: PSCIOC Financial Report (TAB 6A) PSCIOC Members' contributions for 2023/2024 (TAB 6B) 	For information / feedback	Sean McLeish, PSCIOC Treasurer
			 B) Updates Reports from PSCIOC working groups and CoP: ICT Policy Community of 	For information	ICCS Secretariat
			Practice (TAB 6Ci to 6Cii) PSCIOC EVALUATION FORM – (TAB 7)		
			Next PSCIOC in-person meeting: February 23, 2023, to be confirmed		
			Upcoming PSCIOC MS Teams meetings:		



	 Monday, November 14, 2022, 12:00 p.m. EST Thursday, January 12, 2023, 12:00 p.m. EST 	To be completed at the meeting (link to be provided)	
4:00 p.m.	Adjournment of PSCIOC Meeting		